On the predual of non-commutative H

Yoshimichi Ueda

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

The liftability property of weakly relatively compact subsets in M/A⊥ to M is established for any non-commutative H-algebra A=H (M,). Some supplementary results to our previous works are also given.

Original languageEnglish
Pages (from-to)886-896
Number of pages11
JournalBulletin of the London Mathematical Society
Volume43
Issue number5
DOIs
Publication statusPublished - Oct 2011

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the predual of non-commutative H<sup>∞</sup>'. Together they form a unique fingerprint.

  • Cite this